sc4880dc20
  • 5 replies
  • 255 views
  • 4 followings
sc4880dc20, February 9,  2020  8:35am EST

Heart Failure

I have been on Entresto for over 5 months now after having a RF of 16 to 20 %. I didn't have a heart attack or a stoke, however I did have 3 stents put in and a pacemaker & defibrillator by recommendation of my cardiologist, because my RF was so low. Before I had the pacemaker, defibrillator & stents put in I wore a Life Vest for 4 months, while wearing it I didn't have any problems or events, which was good. 5 months after I had the pacemaker, defibrillator & 3 stents put in my RF went up to 40%. The cardiologist told me all the above was done as a precautionary.  I am scheduled to have another echo in June, 20. I am taking Entresto and also taking other heart medications along with Entresto..  Over all I do feel a lot better, however sometimes I do get very tired and dizzy at times but not as much as before.  How is everyone else doing if you are taking Entresto and did you have a pacemaker & defibrillator put in.  Also, did anyone have stents put in too and what is your experience with this.  How are you feeling overall if you also had some or all the above done too. ❤️

5 Replies
  • JamesPL
    JamesPL, February 13,  2020  7:42am EST

    Having not had the eperience you have had, I have found it difficult to reply to your post with any accutae assessment. I can tell you that people react to medications differently. After my bypass surgery, I had problems with some meds and they were either modified or eliminated. My statin meds were changed and my BP meds (lisinopril) was eliminated. In particular, the lisinopril made me feel light headed and faint whenever I stood up. Keep talking with your cardiologist about it. It's possible that you just need time to adjust or they might recommend some changes in the future.

    Wishing you all the best!

    Jim

  • AZMiracle
    AZMiracle, February 18,  2020  9:48pm EST

    Hello! I was on Entresto for 1.5 years and one of the major side effects for me was that it made me hypotensive. My blood pressure was very low and at times I felt dizzy and very tired. I was recently weaned off of Entresto and am feeling much better. I didn't have a pacemaker or defibrillator put in so I can't speak to that. Wish you the best of luck. 

  • Dcarty
    Dcarty, February 25,  2020  2:09am EST

    I have to agree with Jim.

    I am i. Stage four systoluc heart failure.  I have been through numerous medications.  Also, like Jim, i was taken off lisinopril due to drop in blood pressure and dizzines upon standing.  I have been o. ENTRESTO for about year now.  My EF rate has gone up 2%.  Im now between 18 and 20 with no more signs of improvement and im 40 yrs old.   At this point i cant tell the difference between a side effect or a so called good day.  Just putting my shoes on is a struggle.  End result is i need a heart.  So yes everyones reactions to medications are different.  Its to my understanding and please someone correct me if im wrong, that the heart is the only muscle that is unable to repair itself.  They might be able to increase the strengh a little, but in return, with all the different medications you gotta take the other organs suffer.   

     

    I love reading the good stories.  Cause like others, it gives me hope.  But some days it gets the best of you.  Im a fighter, always have been, but i also gotta be realistic.  Without a heart its not looking good.   Medication doesnt seem to be doing enough.  Maybe just enough.  I to have a defib pace with no prior attacks or strokes.  No stents or high chol. High blood pressue and stress they say enlarged my heart and it went untreated for to long.  

    I wish you the best of luck and yes stay on top of your meds blood pressure and fluid intake.   

    And thank you everyone for sharing your stories.  

  • Keonda
    Keonda, February 25,  2020  4:27am EST

    I am currently on entresto and cureg I am a 35 yr old female who developed CHF and dialated cardiomyopathy 6 weeks after I deliver my daughter. I currently wear the lifevest.... my EF is 25%... how do you cope this is all so stressful to me 

  • Dcarty
    Dcarty, February 26,  2020  7:04am EST

    Hello Keonda,  Im not sure.  There are good days and bad days.  Besides my physical restructions, the mental part of it has been the most challenging.  I to have children and i worry about them the most.  I was given 5 yrs to live 2 yrs ago without a transplant.  

    First i had to come to terms with itnd get past the denial. I am not the church type nor do i believe in god. But pittibg hope in a higher power seemed to help alittle.  Everyone will cope differently.  Its very stressful to say the least, between doctors, family, financial, disabilty and everything else that comes with it.  

    I like talking about it and hearing from others with the same issues. Im also a bit of a clown so i finds ways to laugh about it as well.  I remain hopefull and optimistic.  But i know theres a chance it may win.  So my best advice off my personal experieces would be to live one day at a time, learn to enjoy the little things and enjoy those around you.  

    Dobthings that make you happy and keep your mind clear.  

    Wish u the best of luck.  Hope i was able to help a little

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active